# SDR ANCF2013061600161

- Difficulty date: June 16, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N481AV
- Make and model: Airbus A320-214
- Aircraft serial: 4381
- Aircraft time: 7,520 hours, 7,216 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  MAX PRESENTED DOOR RT AFT EMERGENCY EXIT ON ECAM.  THE SLIDE EXIT DOOR COVER WAS ADJUSTMENT AND RIGGING, TEST IS OK ON ECAM AND FAP IAW AMM 52-21-11-400-001A
